# SDR AALA201803279017

- Difficulty date: March 25, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 23,466 hours, 9,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT DECK WINDSHIELD DAMAGE. SMALL SCRATCH/CRACK ON THE INSIDE OF THE L-1 WINDOW. INSPECTED WINDOW PER AARM 56-11-00. REMOVED AND REPLACE CAPTAINS L-1 WINDOW AS PER REQUIREMENTS AND PER AMM 56-11-00.
